Linear vertex arboricity, independence number and clique cover number

Peter Che Bor Lam, Wai Chee Shiu, Feng Sun, Jianfang Wang, Guiying Yan

Research output: Contribution to journalJournal articlepeer-review

1 Citation (Scopus)

Abstract

The linear vertex-arboricity of a graph G is defined to the minimum number of subsets into which the vertex-set G can be partitioned so that every subset induces a linear forest. In this paper, we give the upper and lower bounds for sum and product of linear vertex-arboricity with independence number and with clique cover number respectively. All of these bounds are sharp.

Original languageEnglish
Pages (from-to)121-128
Number of pages8
JournalArs Combinatoria
Volume58
Publication statusPublished - Jan 2001

Scopus Subject Areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Linear vertex arboricity, independence number and clique cover number'. Together they form a unique fingerprint.

Cite this